# SDR 20000712SH030

- Difficulty date: March 30, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Condition: Cracked
- Location: Nr 4 Top Surface
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED AT F.P.I. DUE TO A CRACK 0.180 INCH ON TOP SURFACE.  (X)
